MathSciNet Relay Station
MathSciNet bibliographic data
MR968883 (90e:57074) 57T15 (22E45 32M10 55N20)
Bressler, Paul; Evens, Sam The Schubert calculus, braid relations, and generalized cohomology. Trans. Amer. Math. Soc. 317 (1990), no. 2, 799–811.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement